Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 66 Number 3 (Jun 2014)

Looking for a printed back issue?
481   On the Hadamard Product of Hopf Monoids
Aguiar, Marcelo; Mahajan, Swapneel
505   Hodge Theory of Cyclic Covers Branched over a Union of Hyperplanes
Arapura, Donu
525   A Lift of the Schur and Hall-Littlewood Bases to Non-commutative Symmetric Functions
Berg, Chris; Bergeron, Nantel; Saliola, Franco; Serrano, Luis; Zabrocki, Mike
566   Transfer of Plancherel Measures for Unitary Supercuspidal Representations between $p$-adic Inner Forms
Choiy, Kwangho
596   The Ordered $K$-theory of a Full Extension
Eilers, Søren; Restorff, Gunnar; Ruiz, Efren
625   Classifying the Minimal Varieties of Polynomial Growth
Giambruno, Antonio; Mattina, Daniela La; Zaicev, Mikhail
641   Heat Kernels and Green Functions on Metric Measure Spaces
Grigor'yan, Alexander; Hu, Jiaxin
700   Inversion of the Radon Transform on the Free Nilpotent Lie Group of Step Two
He, Jianxun; Xiao, Jinsen

© Canadian Mathematical Society, 2018 :